Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I have psoriasis and am experiencing a burning sensation.

I have psoriasis and am experiencing a burning sensation/pain on every swollen lesion is this a normal syptom of psoriasis and what can I do to releive the pain ?
Asked On : Thu, 24 Mar 2011
Answers:  2 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi! mariek,
Welcome to HealthcareMagic forum,
Psoriasis means "to itch"...normally you should not have pain..but if there is any secondary infection then it can lead to pain....Usually there is joint pain in psoriasis.Consult a dermatologist for proper diagnosis.
take care,
Answered: Thu, 24 Mar 2011
I find this answer helpful
OBGYN Dr. Rakhi Tayal's  Response
Thanks for choosing HealthcareMagic forum.
The burning and pain is there on the psoriatic lesions.Sometimes it also causes pains in the joints. To have the relief, you can take some OTC pain killers for the time being and hot fomentation of the lesions might also help. Apply local steroid cream on lesions.
Dr. Rakhi Tayal
Answered: Thu, 24 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor